# SDR SWI2025F00860

- Difficulty date: June 7, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 44,302 hours, 28,471 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FR 87 STRG 28R TO STGR 29R SHEAR CLIP CORRODED   (C-CHECK RO 07/03/2025)REMOVED AND REPLACE REAR FUSELAGE FR 87 STRG 28R TO STGR 29R SHEAR CLIP. REF SRM 51-40-08. (SEE CONTINUE CARD FOR ALL ACCOMPLISHED). REPLACED WITH OEM PART. NO CHANGE IN WIEGHT AND BALANCE
